Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking xanax for anxiety. Having abdominal pain, kidney pain and noticed blood in stool. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 518 Questions
I have been pooping straight blood for over a month now and also have pains in my left kidney and lower left side of my stomach,I take Xanax for anxiety also
Posted Sun, 14 Apr 2013 in Kidney Conditions
Answered by Dr. V. Sasanka 14 minutes later
You certainly need to have a visit to your nearest clinic to have few tests done. Most important of these would be an ultrasound examination of your kidneys and bladder region initially, an X-ray of the same area, a urine analysis, a urine culture if required and an estimation of serum creatinine which is a blood test for kidney function.
Depending on the findings of these tests, you might require further evaluation - for example, a urine cytology test for any malignant cells, or an endoscopy of your lower urinary tract called cysto-urethroscopy, or a CT scan of your kidneys if there is a strong suspicion of a malignancy. treatment would obviously depend on the cause of the problem.
Let me know what is the progress so that I may be able to guide you further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor